For about a week, I’ve been having what feels like hot pokers stabbing me in my feet at very odd times. Sometimes it will wake me up out of a deep sleep. Sometimes it’s while walking. Sometimes it’s while sitting. No rhyme or reason to it at all, and it wasn’t making sense to me because it was both feet. Shouldn’t something the tumor was causing be happening on the right side, like the blurred vision and weakness?
After putting in a call to the doctor who prescribed the diuretic, Megan noticed “Seek immediate medical attention if any of these unlikely but very serious side effects occur: … mental/mood changes (e.g., confusion, difficulty concentrating), severe muscle cramps/pain, tingling of the hands/feet.”
Great. I’m a weepy mess who was beaten by an ice tray the other night with hot stabbing tingling pain in my feet. Sure would be nice if he’d called me back on Friday. We are starting to reduce the dose already, but are reading that it should go down much slower than we titrated it up.
I’ve been feeling like I’m watching my brain melt and dissolve right in front of me, and it’s really not fun. I was so tired that day I didn’t take a nap, but needed water to take my pills. I looked at my insulated cup, and saw about 70 steps to get it filled and I just couldn’t get through it. Too overwhelming, too confusing, and when I found a plastic bottle of water where all I needed to do was open it and chug, I was amazed at the brilliance and simplicity and cried in relief. Man, a brain is a horrible thing to lose.